# SDR DALA2019012100419

- Difficulty date: January 1, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 120,652 hours, 16,995 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 SEAT TRACK- CORROSION FOUND ON SEAT TRACK AROUND STA 1208.45 TO STA 1428.45, RBL 88.5. REPLACED SEAT TRACK. (LP 0912578)
